# SDR 2008UALA03269

- Difficulty date: June 7, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N202UA
- Make and model: Boeing 737322
- Aircraft serial: 24717
- Aircraft time: 51,643 hours, 30,568 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 20121
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RAMP REPORTS FLOOR LEVEL EMERG 'EXIT' LIGHTS ARE ON AT BOTH AFT DOORS, UPPER 'EXIT' LIGHT IS ON ABOVE DOOR 2LT, AND RT FUSE SLIDE LIGHT ALSO ON.   REPLACED BATTERY POWER SUPPLY ASSEMBLY.
